MathSciNet Relay Station
MathSciNet bibliographic data
MR1300275 (95j:11017) 11B65 (05A10)
Volodin, Nikolai A. Number of multinomial coefficients not divisible by a prime. Fibonacci Quart. 32 (1994), no. 5, 402–406.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement